Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

3 mass on my testicles and have pain and irritation

I have 3 cyst on my testicles, two on the right and 1 on the left. when i was younger i went to the doctor and was told that i have to have my testicles removed and i never went throught with it. two years ago i got rushed to the hospital and they told me that i have 3 mass on my testicles and i didnt have any pain for a while but now i have pain and its irritating..what is the cause of my pain and what are the procedures that i might have to go through
Asked On : Fri, 29 Jan 2010
Answers:  2 Views:  956
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
pain can be following trauma or infection of the cyst. at timesthere can be bleeding inside the cyst. get a sonography fo cyst done for the same, if there is bleed or infection, some intervention may be needed.
Answered: Fri, 30 Jul 2010
  Anonymous's Response

You should consult a Urologist and get it confirmed. For a simple cyst, testicles shall not be removed but only the cyst shall be removed. Get it clarified.

Answered: Fri, 29 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor